# SDR DALA2015060503602

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 50,765 hours, 20,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN , BS 685, LBL 24 , AREA OF SEAT TRACK HAS CORROSION.  MAINTENANCE REMOVED CORROSION FROM SEAT TRACK AT BS 685, LBL 24.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  R & R SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
